Title: A global minimization method : the multi-dimensional case
Language: English
Authors: Jansson, Christian 
Knüppel, Olaf 
Issue Date: 1992
Publisher: Technische Universität Hamburg-Harburg
Source: Berichte des Forschungsschwerpunktes Informations- und Kommunikationstechnik 92.1: (1992)
Part of Series: Berichte des Forschungsschwerpunktes Informations- und Kommunikationstechnik 
Volume number: 92.1
URI: http://hdl.handle.net/11420/9483
Institute: Zuverlässiges Rechnen E-19 
Document Type: Technical Report
Appears in Collections:Publications without fulltext

Show full item record

Page view(s)

20
Last Week
0
Last month
1
checked on Aug 4, 2021

Google ScholarTM

Check

Add Files to Item

Note about this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.